# SDR TSAA0251094

- Difficulty date: February 26, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6573794
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HORIZONTAL STABILIZER LEADING EDGE HAS CRACKS ON VARIOUS SUPPORT RIBS LISTED FROM INBOARD TO OUTBOARD NR 2, 3, 4, 5, 6, 7, AND 8.  CUT AND REMOVED PORTIONS OF FORMED SECTIONS.  FABRICATED REPAIR PARTS FROM .040 AND .050 INCH THICK 2024 T3.  ASSEMBLED THE REPAIR PARTS AND DRILLED HOLES, REMOVED ALL SHARP EDGES TO .015 R TO .030 R.  APPLIED ALODINED COATING AND PRIMER.  INSTALLED REPAIR PARTS IAW SRM 51-40-3 FIGURE 1 SHEET 1-6 AND SRM 51-30-2 PAGE 2.  AIRCRAFT RETURNED TO SERVICE.  (M)
